# SDR DALA1313000681

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102494
- Condition: Dented
- Location: Bs 640 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER FLANGE OF FRAME AT BS 640 ABOVE S24R FWD CARGO.  ACCOMPLISHED ERA 514336-4, ORIG.
